# SDR DL72W970115

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-2 DOOR FRAME CRACKED AT UPPER HINGE CUTOUT.  FABRICATED DOUBLER PER SRM 52-40-2 FIG 4.  ROUTED OUT DAMAGE PER SRM 52-40-2 FIG 4, INSTALLED DOUBLER PER SRM 52-40-2 FIG 4.
